# SDR CA990318032

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: S6638
- Condition: Cracked
- Location: Wing
- Part time: 2,532 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE C/W AD CF 92-26, A CRACK WAS DISCOVERED VISUALLY IN THE LOWER FORWARD SPAR CAP.   A SECOND CRACK APPROXIMATELY 1.1250 INCH WAS FOUND IN THE RADIUS OF SHEAR ANGLE.   INSPECTION WAS C/W PRE AD REQUIREMENT.  AD CALLS FOR ULTRASONIC TESTING.
